Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michael Kunzinger
Title: Barrelledness, Baire-like and (LF)-spaces
Additional book information: Pitman Research Notes in Mathematics Series, vol.\ 298, Longman Scientific \& Technical, Harlow, Essex, copublished with Wiley, New York, 1993, xiii+160 pp., US$46.95. ISBN 0-582-23745-9.

References [Enhancements On Off] (What's this?)

  • [BP] J. Bonet and P. Pérez Carreras, Barrelled locally convex spaces, North-Holland Math. Stud., vol. 131, North-Holland, Amsterdam, 1987. MR 880207 (88j:46003)
  • [DMS] J. Diestel, S. A. Morris, and S. A. Saxon, Varieties of linear topological spaces, Trans. Amer. Math. Soc. 172 (1972), 207-230. MR 0316992 (47:5540)
  • [H] J. Horvath, Topological vector spaces and distributions, Addison-Wesley, Reading, MA, 1966. MR 0205028 (34:4863)
  • [S] H. H. Schaefer, Topological vector spaces, Springer-Verlag, Berlin and New York, 1986. MR 0342978 (49:7722)
  • [V] M. Valdivia, Topics in locally convex spaces, North-Holland Math. Stud., vol. 67, North-Holland, Amsterdam, 1982. MR 671092 (84i:46007)

Review Information:

Reviewer: H. H. Schaefer
Journal: Bull. Amer. Math. Soc. 32 (1995), 354-357
DOI: https://doi.org/10.1090/S0273-0979-1995-00596-3
American Mathematical Society